Open Access
2015 Meander Graphs and Frobenius Seaweed Lie Algebras II
Vincent Coll, Matthew Hyatt, Colton Magnant, Hua Wang
Author Affiliations +
J. Gen. Lie Theory Appl. 9(1): 1-7 (2015). DOI: 10.4172/1736-4337.1000227


We provide a recursive classification of meander graphs, showing that each meander is identified by a unique sequence of fundamental graph theoretic moves. This sequence is called the meander’s signature and can be used to construct arbitrarily large sets of meanders, Frobenius or otherwise, of any size and configuration. In certain special cases, the signature is used to produce an explicit formula for the index of seaweed Lie subalgebra of sl(n) in terms of elementary functions.


Download Citation

Vincent Coll. Matthew Hyatt. Colton Magnant. Hua Wang. "Meander Graphs and Frobenius Seaweed Lie Algebras II." J. Gen. Lie Theory Appl. 9 (1) 1 - 7, 2015.


Published: 2015
First available in Project Euclid: 30 September 2015

zbMATH: 06499586
MathSciNet: MR3624049
Digital Object Identifier: 10.4172/1736-4337.1000227

Keywords: Biparabolic , frobenius , Lie algebra , Meander , Seaweed algebra

Rights: Copyright © 2015 Ashdin Publishing (2009-2013) / OMICS International (2014-2016)

Vol.9 • No. 1 • 2015
Back to Top